# SDR DXTA2011030304489

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 8,583 hours, 6,822 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: S38951
- Condition: Worn
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION IN AIRFRAME. MOST NOTABLE AT HIGHER SPEEDS-290K. NOT NOTICEABLE AT SPEEDS LESS THAN 240K.   NO CHANGES WITH CONFIGURATION CHANGE.   VIBRATION FELT THROUGHOUT AIRFRAME, AUTOPILOT ON AND OFF.  R & R ELEVATOR, LT TRIM TAB HORN BEARINGS AND REPLACED RUDDER TRIM TAB HORN BEARINGS IAW MM 20-10-08.
